# SDR SWAA2023113012410

- Difficulty date: October 19, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L/H SIDEWALL FOUND S-15L CRACKED AFT OF STA 294.5 MKD DOT<[01] 'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 REPAIR 1 AND EA 23-153-03207.';[02] VERIFIED STEP 1.
